# SDR SWAA2022053104760

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 WL 156.1 RBL 21.84 AFT CARGO COMPARTMENT 2022-228575 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 WL 156.1 RBL 21.84 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM-51-40-02; SRM 51-10-02 ITEM 9 AND DWG-146A7500 REV: A;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 WL 156.1 RBL 21.84 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM-51-40-02; SRM 51-10-02 ITEM 9 AND DWG-146A7500 REV: A CERTIFIED AS RII
